# SDR RU3A99011

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69
- Make and model: Beech 300BEECH
- Aircraft serial: FF4
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 501132901
- Condition: Burnt
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: B, H
- Precautionary procedure: H

## Discrepancy

LOST NR 1 INVERTER AND ASSOCIATED AVIONICS.  USED EMERGENCY CHECK LIST AND SWITCHED TO NR 2 INVERTER.  REPLACED CURRENT LIMITER AND NR 1 INVERTER.  (X)
